# SDR ASAA2025040957611

- Difficulty date: April 9, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 32,312 hours, 9,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SPLICE CORROED STA 767. GROUNDED - YES. FABRICATED REPLACEMENT FLOOR SPLICE TEE. AT STA 767 IAW B737-900 SRM 53-60-53-01-2, SRM 51-40-05-0G-0.  W= 1" O= .070 R= .000 L= 1" D= .070
